# SDR ASAA0680876

- Difficulty date: August 15, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Aircraft time: 48,795 hours, 24,209 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Aux Fuel Tank
- Component part number: 593643445
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUX FUEL TANK ACCESS PANEL MOUNTING FLANGE CORRODED.  REPLACED DOUBLER PER DWG 5936434 AND SRM 51 30 5.
